Post

Eventual Climax Of Depression

So quite a few things led up to my depression. I have a disability in one of my legs, girls never thought anything of me, I had bad acne and so on. But it all flared up when I took this medication for my acne. Roaccutane. I find out after the treatment that it causes severe depression, I become immediately sensitive and self hating about my disability, which started to effect my thoughts in everything, and now it's got to the point where everything I think is negative =/ what can I do
nordicabduction nordicabduction 18-21, M 5 Responses Aug 23, 2012

Your Response

Cancel

stay strong and hold on and if you believe in god pray

Of course there are anti-depressants,but these also have side effects,and don't work for everyone. I find exercise,in particular walking to really help boost mood;power walk. Music affects us at a deep level and can also be useful.I can't start my day without coffee! :)
Finally if you could join a club,or socialize more,this helps some folks,and might be some woman your own age around. Good luck with your depression,you're not alone

Is that you in the picture? You are totally hot and if I was young and unmarried I would want to go out with you. I think a lot of women probably feel that way. The disability in your leg would not stop me. I dated a guy with a club foot in junior high school and after we broke up he had a series of girlfriends. I don't think he was ever without a girlfriend. But i understand what you are going through. For a while I was surrounded by people who put me down and my self-esteem sunk very low, became almost non-existent. For me, prayer did wonders. But I had to get away from the critical people and find people who accepted me for me. Now I don't stick around people who begin to verbally abuse me. If someone doesn't accept me I don't see it as a reflection on me, but rather as a reflection on them. I had to decide what was important to me, what I believe in and follow it. As long as I'm true to my convictions, it doesn't matter if people put me down. I don't have to change to please them anymore. I have a choice not to believe their negative comments. I'm sorry the medication caused depression. That has also happened to me. I stopped the medication and tried to flush it all out of my system with lots of water, and i did all I could to combat depression, including talk therapy and just being nice to myself. This may sound hokey but one thing that cheers me up is watching videos of funny babies and animals on youtube. If I can start the day laughing, I feel better. I hope you feel better soon. Check out "Baby gives the evil eye" on youtube. It is f'n hilarious!!!! Blessings to you. Take care. hang in there. IT will get better!!!:)

Oh wow, thank you! I appreciate that. I can only hope women feel like that towards me. And yeah, take no notice of what those fools say about you, you seem awesome

I think going off of ritalin when I was a kid lead to my depression and anxiety explosion when I was 11. Either that, or something just changed for me, ever since, I battle depression often, off and on, as well as anxiety.
It's odd girls haven't like you, you seem interesting. I think I would have liked you.

This may sound cliche, but when I am down I volunteer. You can read to children with cancer at a local hospital, or to elderly people in nursing homes. There are always needs at your local homeless shelter or food pantry. Helping others makes you feel good about yourself and puts things into perspective. Your life may not be perfect, but it could be much worse.

Yes, it's a good idea I've had it mentioned before and I look for oppurtunities

I hope you did stop the meds for acne, have you?

Yes, I did stop them as they managed to get rid of the worse of the acne by drying up my skin. Although I suffered from stupidly dry skin afterwards for years that would make my lips cut if I didn't put lip balm on. I think it changed how my brain works, or at least exposed me into a depressive state for quite a long time that is hard to reverse.